How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask DR. EHTISHAM Your Own Question
DR. EHTISHAM
DR. EHTISHAM, Doctor
Category: Medical
Satisfied Customers: 9934
Experience:  MBBS, FCPS
41140702
Type Your Medical Question Here...
DR. EHTISHAM is online now

On two occasions, one about three months ago and the second

This answer was rated:

On two occasions, one about three months ago and the second yesterday, when I started to urinate, I first passed a small blood clot, then a few drops of what looked like only blood, then the rest of the urine was passed normally. There have been no more incidents between the two, and urine has been passed normally today.
JA: The Doctor can help. To begin, what are your symptoms? Have you used any medication for this?
Customer: Symptoms as described. No medication.
JA: Thanks for that. Have you seen a doctor about this?
Customer: No- with onset of lockdown I did not want to risk either GP or me!
JA: Thank you so much for your answers. Finally, is there anything else in your medical history the Doctor should know?
Customer: I have high blood pressure - treated - and about two years ago had a UTI - antibiotics cleared it quickly. I was tested for prostrate cancer about 25 years ago - negative.

Hello! My name is***** to JustAnswer. I'm reviewing your question now, and will post back with your reply momentarily.

How old are you ?

Are you on any medicine?

Regards

Customer: replied 10 days ago.
81
Customer: replied 10 days ago.
81, and am taking medication for blood pressure and cholestorol

Are you on any blood thinner?

Customer: replied 10 days ago.

Thanks for the details

This can be due to the blood thinners you are taking

And secondly it can be a prostate problem

You do need to see the doctor for an examination of the prostate and an ultrasound

Also a urine test should be done

If the prostate is okay then this is most likely a side effect of blood thinner

Please do let me know if you have any other question

Regards

Customer: replied 10 days ago.
Thanks - will follow up. The blood thinner was changed (previously aspirin) after a pacemaker was fitted about two years ago

You are welcome

Please do let me know if you have any other question

If done please leave a 5-stars feedback rating

Regards

DR. EHTISHAM and 3 other Medical Specialists are ready to help you